# SDR RAIA00302058

- Difficulty date: February 28, 2003
- Submitted: March 9, 2003
- Operation: Air carrier
- Aircraft: N571HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41090
- Aircraft time: 14,187 hours, 15,834 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Indicator
- Part number: 7003360948
- Part serial: 96053524
- Condition: Inoperative
- Part time: 12,737 hours, 12,988 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

5493-STL- #2 AHRS FAILED. MAINTENANCE REMOVED AND REPLACED #2 AHRS, OPS CK OK.
